RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 381–392 (Mi mz9896)  

Finitely separable and finitely approximatable fully $O$-simple semigroups

É. A. Golubov

Ural State University

Abstract: In this note we describe finitely separable and finitely approximatable fully $O$-simple, and, in particular, fully simple semigroups.

Full text: PDF file (1618 kB)

English version:
Mathematical Notes, 1972, 12:4, 660–665

Bibliographic databases:

UDC: 519.4
Received: 18.05.1970

Citation: É. A. Golubov, “Finitely separable and finitely approximatable fully $O$-simple semigroups”, Mat. Zametki, 12:4 (1972), 381–392; Math. Notes, 12:4 (1972), 660–665

Citation in format AMSBIB
\Bibitem{Gol72}
\by \'E.~A.~Golubov
\paper Finitely separable and finitely approximatable fully $O$-simple semigroups
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 381--392
\mathnet{http://mi.mathnet.ru/mz9896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318355}
\zmath{https://zbmath.org/?q=an:0247.20063}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 660--665
\crossref{https://doi.org/10.1007/BF01093670}


Linking options:
  • http://mi.mathnet.ru/eng/mz9896
  • http://mi.mathnet.ru/eng/mz/v12/i4/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:88
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020